# SDR DXTA200400369

- Difficulty date: August 20, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 4,932 hours, 3,084 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Maladjustment
- Location: Landing Gear
- Part time: 4,932 hours, 3,084 cycles
- Component: Landing Gear
- Component part number: 67421601
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLT,  NOSE GEAR WENT INTO A SERIES OF UNLOCKS (WITH RED LIGHT) AND RETRACTS.  FOUND NOSE STRUT EXTENSION EXCEEDED 9.63 INCHES CAUSING NOSE GEAR NOT TO FULLY SEAT IN UPLOCK ASSY. DISASSEMBLED NOSE STRUT AND FOUND ORIFICE FITTING NOT TORQUED. REPACKED NOSE STRUT IAW 750 CMM 32-20-02. SERVICED NOSE STRUT IAW 750 MM 12-10-38.  CYCLED GEAR SEVERAL TIMES.  OPS CHECK GOOD.
